Asymptotically cylindrical Calabi-Yau manifolds

File Description SizeFormat 
arXiv1212.6929v1.pdf[Choose version]430.47 kBAdobe PDFView/Open
ACyl CY JDG final proofs 19 Feb 2015.pdfAccepted version419.05 kBAdobe PDFView/Open
Title: Asymptotically cylindrical Calabi-Yau manifolds
Authors: Haskins, M
Hein, H-J
Nordström, J
Item Type: Journal Article
Issue Date: 16-Sep-2015
Date of Acceptance: 31-Oct-2014
URI: http://hdl.handle.net/10044/1/30506
DOI: http://projecteuclid.org/euclid.jdg/1442364651
ISSN: 1945-743X
Publisher: International Press
Start Page: 213
End Page: 265
Journal / Book Title: Journal of Differential Geometry
Volume: 101
Issue: 2
Copyright Statement: Haskins, Mark; Hein, Hans-Joachim; Nordström, Johannes. Asymptotically cylindrical Calabi–Yau manifolds. J. Differential Geom. 101 (2015), no. 2, 213--265. http://projecteuclid.org/euclid.jdg/1442364651.
Keywords: Science & Technology
Physical Sciences
Mathematics
COMPLETE KAHLER-MANIFOLDS
RICCI FLAT MANIFOLDS
VOLUME GROWTH
K3 SURFACES
CURVATURE
COMPLEX
G(2)-MANIFOLDS
INEQUALITIES
STABILITY
THEOREM
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx